# SDR SWAA113384

- Difficulty date: May 13, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 51,016 hours, 41,807 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK FOUND, CRACK ON LONGITUDINAL FLOORBEAM, AROUND FASTENER, LOCATED UPPER CHORD AFT END AT BS 727B AND LBL 24.8.  REPAIRED BEAM PER EA.
